# SDR CA130716001

- Difficulty date: July 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,554 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bearing
- Part number: 5903592
- Condition: Damaged
- Location: Flap Actuator
- Part time: 53,497 hours
- Component: Flap Actuator, Hmltnsnstrnd
- Component part number: 734181D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A FUNCTION CHECK OF THE FLAPS, A MAINTENANCE WORKER NOTICED THAT A PHONELIC BEARING SEAL ON THE LT WING OTBD FLAP ACTUATOR, OF THE OTBD FLAP, HAD POPPED OUT LEAVING THE BEARINGS EXPOSED.  THE ACTUATOR WAS REPLACED WITH A SERVICEABLE UNIT.  AC HOURS: 53497, AC CYCLES: 56119.
